- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 204746, 5 pages
Symmetry Reductions, Exact Solutions, and Conservation Laws of a Modified Hunter-Saxton Equation
1Department of Mathematics, Eastern University, Sri Lanka
2International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa
Received 29 June 2013; Accepted 14 August 2013
Academic Editor: Maria Gandarias
Copyright © 2013 Andrew Gratien Johnpillai and Chaudry Masood Khalique. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- J. K. Hunter and R. Saxton, “Dynamics of director fields,” SIAM Journal on Applied Mathematics, vol. 51, no. 6, pp. 1498–1521, 1991.
- H.-H. Dai and M. Pavlov, “Transformations for the Camassa-Holm equation, its high-frequency limit and the Sinh-Gordon equation,” Journal of the Physical Society of Japan, vol. 67, no. 11, pp. 3655–3657, 1998.
- J. K. Hunter and Y. X. Zheng, “On a completely integrable nonlinear hyperbolic variational equation,” Physica D, vol. 79, no. 2–4, pp. 361–386, 1994.
- B. Khesin and G. Misiołek, “Euler equations on homogeneous spaces and Virasoro orbits,” Advances in Mathematics, vol. 176, no. 1, pp. 116–144, 2003.
- J. Lenells, “The Hunter-Saxton equation: a geometric approach,” SIAM Journal on Mathematical Analysis, vol. 40, no. 1, pp. 266–277, 2008.
- V. A. Galaktionov and S. R. Svirshchevskii, Exact Solutions and Invariant Subspaces of Nonlinear Partial Differential Equations in Mechanics and Physics, Chapman & Hall/CRC, New York, NY, USA, 2007.
- N. H. Ibragimov, A. H. Kara, and F. M. Mahomed, “Lie-Bäcklund and Noether symmetries with applications,” Nonlinear Dynamics, vol. 15, no. 2, pp. 115–136, 1998.
- A. H. Kara and F. M. Mahomed, “Relationship between symmetries and conservation laws,” International Journal of Theoretical Physics, vol. 39, no. 1, pp. 23–40, 2000.
- E. Noether, “Invariant variation problems,” Transport Theory and Statistical Physics, vol. 1, no. 3, pp. 186–207, 1971.
- P. J. Olver, Applications of Lie Groups to Differential Equations, Springer, New York, NY, USA, 2nd edition, 1993.
- G. W. Bluman and S. Kumei, Symmetries and Differential Equations, vol. 81, Springer, New York, NY, USA, 1989.
- N. H. Ibragimov, CRC Handbook of Lie Group Analysis of Differential Equations, vol. 1–3, CRC Press, Boca Raton, Fla, USA, 1994.
- L. V. Ovsiannikov, Group Analysis of Differential Equations, Academic Press, New York, NY, USA, 1982.
- H. Liu and J. Li, “Lie symmetries, conservation laws and exact solutions for two rod equations,” Acta Applicandae Mathematicae, vol. 110, no. 2, pp. 573–587, 2010.